# SDR CALA9801090

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Splitting
- Location: Bs 465-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 48 FLOORBOARD SKIN SPLITTING AT FS 465 TO 579.  SKIN AND FOUR HAT SECTIONS WERE FABRICATED AND INSTALLED IAW SRM 53-21-0 AND 51-70-2.
